| Model Number |
DYNJ53114C |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, when using a cautery device during a procedure the "cautery caught fire" at the end of the procedure.
Additional Manufacturer Narrative
According to the customer, when using a cautery device during a procedure the "cautery caught fire" at the end of the procedure.The customer reported there was no injury to the patient and no medical intervention.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.